# SDR AALA201801089025

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 17,260 hours, 6,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A SOFT SPOT IN THE FLOOR PANEL,  6-7 INCHES WIDE IN FRONT OF 22C AND NR 3 JUMP SEAT.  REPLACED THE FLOORBOARD 251BG IAW AMM 53-32-12.  THE AIRCRAFT WAS GROUNDED.
